# SDR SWAA002746

- Difficulty date: December 25, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 58,818 hours, 63,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 2.1 EXTERNAL FUSELAGE SKIN CRACK AT BS 967, BELOW STR 20L.  CRACK EXTENDED INTO BONDED SKIN. REPAIRED SKIN PER RA 1-253-2426.
